Alert archive / Indiana / Flash Flood Warnings in 2009

Flash Flood Warning 42, NWS Louisville, KY

August 4, 2009Harrison County, Indiana

NWS Louisville, KY issued this flash flood warning at Aug 4, 2009, 2:15 PM EDT for Harrison County, Indiana. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 4, 2009, 2:15 PM EDT (18:15 UTC)
Expired
Aug 4, 2009, 5:15 PM EDT
In force
3 hr
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Flood severity
None

County Harrison County, IN

The radar

The Louisville radar (KLVX), 33 km from the middle of the area, began a volume at 18:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 6.3 hours before the alert went out and 236 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2009-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3443 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2009-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 80 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3443 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
680 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
80 m²/s²
0-3 km storm-relative helicity
42 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KLMK 041815
FFWLMK
INC061-042115-
/O.NEW.KLMK.FF.W.0042.090804T1815Z-090804T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
215 PM EDT TUE AUG 4 2009

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  HARRISON COUNTY IN SOUTH CENTRAL INDIANA...

* UNTIL 515 PM EDT

* AT 210 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
MODERATE TO HEAVY RAIN MOVING INTO HARRISON COUNTY FROM ORANGE AND 
WASHINGTON COUNTIES. THIS WILL FALL ON TOP OF A WET GROUND 
...ESPECIALLY IN THE EASTERN PORTION OF THE COUNTY NEAR LANESVILLE.  

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
CORYDON...SQUIRE BOONE CAVERNS...MAUCKPORT...RAMSEY...  
PALMYRA...NEW SALISBURY...HANCOCK CHAPEL AND FRENCHTOWN.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO ONE AND ONE HALF INCHES ARE 
POSSIBLE IN THE WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

&&

LAT...LON 3841 8604 3833 8603 3825 8596 3818 8596
      3818 8591 3804 8592 3797 8605 3801 8611
      3804 8626 3808 8630 3815 8630 3818 8634
      3822 8629 3822 8624 3826 8628 3829 8626
      3832 8629 3835 8627 3835 8625 3842 8626

$$
JDG

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Aug 4, 1:15 PM EDT, 1 hour earlier.

Area forecast discussion, Aug 4, 1:15 PM EDT, 1 hour before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
115 PM EDT TUE AUG 4 2009

.UPDATE FOR 18Z TAFS...

THE LINE OF THUNDERSTORMS MOVING THROUGH EASTERN ILLINOIS AT 16Z
CONTINUE TO DEVELOP SOUTH IN THE MORE UNSTABLE AIRMASS. HAVE DECIDED
TO UP POPS OVER THE NORTHERN FORECAST AREA INTO THE LIKELY CATEGORY
THIS AFTERNOON. HAVE ALSO DROPPED TEMPERATURES OVER THE NORTH AS
WELL.

STORMS MOVING THROUGH EASTERN ILLINOIS HAVE PRODUCED WINDS IN EXCESS
OF 60 MPH THIS MORNING AND A SEVERE THUNDERSTORM WATCH REMAINS IN
EFFECT UNTIL 20Z.

JA

SHORT TERM (TDA AND TONIGHT)...

AN UNSETTLED WX PATTERN WILL BEGIN THIS PERIOD AND CONTINUE INTO THE
LONG TERM. A MODERATELY UNSTABLE AMS COVERS OUR WRN FA ATTM AND THIS
INSTABILITY WILL SPREAD EWD TDA ON SW FLO RESULTING IN DEWPOINTS
CLIMBING TO 70/LOWER 70S. SCT TSTMS WERE MOVING INTO/DEVELOPING OVER
SW INDIANA AND MOVG ESE. THESE WILL BE AFFECTING SCNTRL INDIANA/
NCNTRL KY IN THE PREDAWN AND LIKELY INCREASE IN COVERAGE...PROPELLED
BY A MODEST LOW LEVEL JET/WARM AIR/MOIST UNSTABLE ADVECTION. MORE
STORMS WERE DEVELOPING FARTHER UPSTREAM ACRS PARTS OF THE MID MS
VLY...AIDED BY SEWD MOVG UPR LEVEL IMPULSES.

IT APPEARS THAT SCT SHOWERS/TSTMS ALONG WITH VARIABLE CLOUDS WILL
PREVAIL THRU THE PERIOD WITH A SERIES OF SUBTLE UPR LEVEL TROFS
WORKING WITH AN UNSTABLE AMS AND AMPLE MOISTURE FOR MCS DEVELOPMENT
AND MOVEMENT INTO OUR FA. SEVERITY OF STORMS IN QUESTION WITH
LIMITED/DECREASING WIND SHEAR THRU THE PERIOD. BEST CHC FOR SEVERE
STORMS APPEARS TO BE LATE AFTN/EVE TDA/TNGT ASSOCIATED WITH
INCREASING FUEL/HEATING. SPC FCSTS EQUAL CHCS FOR LARGE
HAIL/DAMAGING WINDS.

MUCH PREFER NAM MOS TEMPS TDA...CANT SEE LOWER 90 READINGS UNDER A
MIX OF SUN/CLOUDS WITH SCT STORMS.

.LONG TERM (WEDNESDAY THROUGH MONDAY)...

A SHIFT IN THE JET STREAM WILL BRING VERY WARM AND MUGGY WEATHER FOR
THE WEEKEND. BY SATURDAY HIGHS WILL REACH THE LOWER TO MID
90S...TEMPERATURES NOT SEEN SINCE LATE JUNE.

WEDNESDAY AND THURSDAY...

PRIOR TO THE WELL ADVERTISED PATTERN CHANGE FOR THIS
WEEKEND...NORTHWEST MID-LEVEL FLOW WILL CONTINUE OVER THE GREAT
LAKES AND THE NORTHERN OHIO VALLEY. SURFACE HIGH PRESSURE ACROSS THE
UPPER MIDWEST EARLY WEDNESDAY WILL HAVE BROUGHT DISTINCTLY COOLER
AND DRIER AIR TO THE GREAT LAKES. HOWEVER THE COLD FRONT SOUTH OF
THIS AIR MASS IS EXPECTED TO HANG UP ACROSS SOUTHERN INDIANA AND
OHIO WEDNESDAY AND REMAIN THERE BEFORE BEGINNING TO MOVE BACK NORTH
AS A WARM FRONT LATE THURSDAY.

FORECAST MODELS ARE IN CONSENSUS SHOWING WARM AND HUMID CONDITIONS
BOTH WEDNESDAY AND THURSDAY ACROSS THE COMMONWEALTH WITH DEWPOINTS
HOVERING IN THE UPPER 60S TO AROUND 70. PRECIPITATION CHANCES BOTH
DAYS WILL DEPEND ON LOCAL MESOSCALE FEATURES SUCH AS CLOUD COVER AND
BOUNDARIES ASSOCIATED WITH NEARBY CONVECTION.

BOTH THE NAM AND THE GFS SHOW SUBSTANTIAL ELEVATED INSTABILITY EARLY
WEDNESDAY AND SCATTERED THUNDER IS VERY POSSIBLE THROUGH THE EARLY
MORNING HOURS. THE AREAL EXTENT OF CLOUD COVER WEDNESDAY WILL HAVE A
MAJOR ROLE IN TEMPERATURES AND AFTERNOON SURFACE BASED
INSTABILITY.

BOTH THE GFS AND THE ECMWF HINT AT A NOCTURNAL CONVECTIVE COMPLEX
DEVELOPING ACROSS THE LOWER MISSOURI VALLEY OR IOWA LATE WEDNESDAY
ALONG AN ELEVATED BAROCLINIC ZONE AT THE NOSE OF AN 850MB JET. THIS
AREA WILL TEND TO MOVE SOUTHEAST AND MAY BRING THUNDERSTORMS INTO
THE LOCAL AREA BY THURSDAY. WILL CONTINUE CURRENT FORECAST WHICH
MENTIONS A CHANCE OF THUNDER BOTH DAYS.

HIGH TEMPERATURES SHOULD RISE INTO THE MID TO UPPER 80S EACH
DAY...WITH WARMISH OVERNIGHT LOWS FALLING TO AROUND 70 EACH
NIGHT.

FRIDAY THROUGH MONDAY...

ECMWF AND THE GFS AGREE ON THE OVERALL EVOLUTION OF THE 500MB
PATTERN. THE CENTER OF THE 500MB RIDGE IS FORECAST TO MIGRATE FROM
ACROSS THE WESTERN PLAINS EARLY FRIDAY TO THE SOUTHEASTERN STATES BY
EARLY SATURDAY. THIS EASTWARD SHIFT WILL BE IN RESPONSE TO A
SEASONALLY STRONG TROUGH MIGRATING EASTWARD ACROSS THE INTERMOUNTAIN
WEST SATURDAY. CORRESPONDINGLY...925MB TEMPERATURES ARE FORECAST TO
WARM FROM AROUND 23C TO 28C FOR THIS PERIOD. DESPITE HUMID
CONDITIONS AND SOUTHWEST LOW LEVEL FLOW...CONVECTION WILL BE
ISOLATED AT BEST DUE TO PROXIMITY OF THE RIDGE AXIS AND WARM
TEMPERATURES ALOFT. WILL KEEP POPS OUT THE THE WEEKEND FORECAST.

BASED ON FORECAST 925MB TEMPERATURES AND 500MB HEIGHTS...FEEL THAT
SATURDAY AND SUNDAY WILL BE THE WARMEST DAYS IN THIS STRETCH...WITH
HIGHS IN THE LOWER TO MID 90S.

&&

.AVIATION (04/18Z TAFS)...

ANOTHER CONVECTIVE COMPLEX WILL MOVE ACROSS INDIANA AND NORTHERN
KENTUCKY THIS AFTERNOON. A LINE OF STRONG STORMS ASSOCIATED WITH
THE SYSTEM WILL MOVE THROUGH LOUISVILLE BETWEEN 1830 AND 19Z AND LEX
BETWEEN 21 AND 22Z. SCATTERED STRONG THUNDERSTORMS WILL BE POSSIBLE
AT BWG THIS AFTERNOON AND EVENING.

SCATTERED THUNDERSTORMS WILL CONTINUE TO POSSIBLE TONIGHT AND
WEDNESDAY AHEAD OF A COOL FRONT. VFR CONDITIONS EXPECTED OUTSIDE
STORMS.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&

SHORT TERM...DK
LONG TERM....JSD
AVIATION.....JA
Hazardous weather outlook, Aug 4, 1:30 PM EDT, 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
130 PM EDT TUE AUG 4 2009

INZ076>079-090>092-KYZ029>043-045-048-049-051315-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-HARRISON IN-
FLOYD IN-CLARK IN-BULLITT KY-JEFFERSON KY-OLDHAM KY-TRIMBLE KY-
HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-HARRISON KY-SPENCER KY-
ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-NICHOLAS KY-
NELSON KY-JESSAMINE KY-CLARK KY-
130 PM EDT TUE AUG 4 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ADDITIONAL SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND
TONIGHT AS A COLD FRONT APPROACHES THE AREA. THESE STORMS COULD
PRODUCE LOCALIZED WIND DAMAGE...HAIL...HEAVY RAIN...AND DANGEROUS
CLOUD-TO-GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

SCATTERED THUNDERSTORMS ARE EXPECTED WEDNESDAY THROUGH THURSDAY.
GUSTY WINDS...BRIEF HEAVY RAINFALL AND CLOUD-TO-GROUND LIGHTNING
ARE EXPECTED WITH ANY STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO CALL IN FLASH FLOOD REPORTS AND RAINFALL
AMOUNTS TO THE NATIONAL WEATHER SERVICE THIS MORNING. SPOTTERS MAY
BE NEEDED AGAIN LATER THIS AFTERNOON AND TONIGHT TO CALL IN ANY
WIND...HAIL...AND HEAVY RAIN REPORTS.

INZ083-084-089-KYZ023>028-046-047-053>057-061>067-070>078-081-082-
051315-
DUBOIS IN-CRAWFORD IN-PERRY IN-HANCOCK KY-BRECKINRIDGE KY-
MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-WASHINGTON KY-MERCER KY-
LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY-
EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-
LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-
METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY-
130 PM EDT TUE AUG 4 2009 /1230 PM CDT TUE AUG 4 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT AS A
COLD FRONT APPROACHES THE AREA. THESE STORMS COULD PRODUCE LOCALIZED
WIND DAMAGE...HAIL...HEAVY RAIN...AND DANGEROUS CLOUD-TO-GROUND
LIGHTNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

SCATTERED THUNDERSTORMS ARE EXPECTED WEDNESDAY THROUGH THURSDAY.
GUSTY WINDS...BRIEF HEAVY RAINFALL AND CLOUD-TO-GROUND LIGHTNING
ARE EXPECTED WITH ANY STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO CALL IN ANY WIND...HAIL...AND HEAVY RAIN
REPORTS TODAY AND TONIGHT TO THE NATIONAL WEATHER SERVICE.

TWF/JA

In the hours before

Local storm report, Aug 4, 11:36 AM EDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1136 AM EDT TUE AUG 04 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1106 AM     FLASH FLOOD      ELIZABETH               38.13N  85.97W
08/04/2009                   HARRISON           IN   TRAINED SPOTTER

            BUCK CREEK IS COVERING SOME ROADS.

&&

EVENT NUMBER LMK0900047

MRC
Special weather statement, Aug 4, 11:44 AM EDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1144 AM EDT TUE AUG 4 2009

KYZ036-037-041>043-049-057-041700-
BOURBON-CLARK-FAYETTE-HARRISON-MADISON-NICHOLAS-SCOTT-
1144 AM EDT TUE AUG 4 2009

...MODERATE TO OCCASIONALLY HEAVY RAIN CONTINUES OVER EAST CENTRAL
KENTUCKY...

AT 1133 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
SHOW AN AREA OF MODERATE TO OCCASIONALLY HEAVY RAIN OVER MUCH OF
EAST CENTRAL KENTUCKY. THE RAIN WAS SLOWLY MOVING TO THE SOUTHEAST.

RAINFALL RATES OF 0.25 TO 0.75 INCHES PER HOUR ARE EXPECTED WITH
THIS RAIN. SINCE EARLIER THIS MORNING...RADAR HAS ESTIMATED TOTAL
RAINFALL AMOUNTS FROM 2 TO 3 INCHES OVER SOUTHERN BOURBON AND
NORTHERN CLARK COUNTIES. THE RAIN SHOULD CONTINUE THROUGH ABOUT 1 PM
EDT OVER EAST CENTRAL KENTUCKY.

ALTHOUGH NO REPORTS OF FLOODING HAVE BEEN RECEIVED BY THE NATIONAL
WEATHER SERVICE...SIGNIFICANT PONDING OF WATER ON ROADS...LOW LYING
AREAS...AND UNDERPASSES IS LIKELY. ALSO...THERE COULD BE LOCALIZED
FLOODING NEAR CREEKS AND SMALL STREAMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

USE CAUTION IF DRIVING AND BE ALERT FOR WATER ON ROADWAYS AND LOW
LYING AREAS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LEXINGTON ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES.

&&

TWF
Local storm report, Aug 4, 2:05 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
205 PM EDT TUE AUG 04 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0204 PM     TSTM WND DMG     GOSHEN                  38.41N  85.59W
08/04/2009                   OLDHAM             KY   CO-OP OBSERVER

            TREE ON HOUSE ON HARMONY LANDING ROAD. OCCUPANTS ARE
            TRAPPED INSIDE.

&&

EVENT NUMBER LMK0900048

MRC
Local storm report, Aug 4, 2:07 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
207 PM EDT TUE AUG 04 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0153 PM     FLASH FLOOD      SCOTTSBURG              38.69N  85.78W
08/04/2009                   SCOTT              IN   BROADCAST MEDIA

            INTERSECTION OF HIGHWAY 31 AND 56 CLOSED DUE TO HIGH
            WATER.

&&

EVENT NUMBER LMK0900049

MRC
Special weather statement, Aug 4, 2:07 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
207 PM EDT TUE AUG 4 2009

KYZ035>037-040>042-041845-
BOURBON-FAYETTE-FRANKLIN-HARRISON-SCOTT-WOODFORD-
207 PM EDT TUE AUG 4 2009

...STRONG STORMS MOVING INTO THE BLUEGRASS REGION...

AT 204 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS 7 MILES NORTHWEST OF GEORGETOWN TO
CONNERSVILLE...OR 13 MILES NORTHEAST OF FRANKFORT...AND MOVING
SOUTHEAST AT 35 MPH.

FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF
AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...SMALL PEA SIZE HAIL...AND GUSTY WINDS OF AROUND 45 MPH...ARE
EXPECTED WITH THIS STORM.

THIS STORM WILL BE...
  NEAR GEORGETOWN AROUND 215 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LS
Local storm report, Aug 4, 2:14 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
214 PM EDT TUE AUG 04 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0212 PM     TSTM WND DMG     LOUISVILLE              38.22N  85.74W
08/04/2009                   JEFFERSON          KY   BROADCAST MEDIA

            8 INCH LIMB DOWNED AT TV STUDIO.

&&

EVENT NUMBER LMK0900050

MRC

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 4, 6:38 AM EDTSevere Thunderstorm WarningLMKClark, Jefferson, Scott, Washington52 min
Aug 4, 7:36 AM EDTFlash Flood WarningLMKClark, Jefferson, Scott, Washington3 hr
Aug 4, 7:50 AM EDTSevere Thunderstorm WarningLMKClark25 min
Aug 4, 8:13 AM EDTFlash Flood WarningLMKClark3 hr
Aug 4, 8:17 AM EDTSevere Thunderstorm WarningLMKFloyd28 min
Aug 4, 8:45 AM EDTFlash Flood WarningLMKClark, Floyd, Washington2 hr
Aug 4, 10:13 AM EDTAreal Flood WarningLMKClark, Jefferson, Scott, Washington2 hr
Aug 4, 10:48 AM EDTAreal Flood WarningLMKClark, Floyd3 hr
Aug 4, 10:55 AM EDTAreal Flood WarningLMKClark3 hr
Aug 4, 11:30 AM EDTAreal Flood WarningLMKHarrison3 hr
Aug 4, 12:35 PM EDTFlash Flood WarningLMKJefferson3 hr
Aug 4, 1:03 PM EDTSevere Thunderstorm WarningLMKDubois, Orange42 min
Aug 4, 1:14 PM EDTSevere Thunderstorm WarningLMKJefferson, Scott, Washington31 min
Aug 4, 1:17 PM EDTFlash Flood WarningLMKScott, Washington3 hr
Aug 4, 1:29 PM EDTFlash Flood WarningLMKJefferson3 hr
Aug 4, 1:33 PM EDTSevere Thunderstorm WarningLMKClark, Floyd, Scott, Washington27 min
Aug 4, 1:39 PM EDTSevere Thunderstorm WarningLMKCrawford, Dubois, Orange, Perry, Washington36 min
Aug 4, 1:43 PM EDTFlash Flood WarningLMKClark, Floyd, Washington4 hr
Aug 4, 1:54 PM EDTSevere Thunderstorm WarningLMKClark, Floyd36 min
Aug 4, 4:04 PM EDTFlash Flood WarningLMKJefferson3 hr
Aug 4, 4:19 PM EDTFlash Flood WarningLMKScott, Washington3 hr
Aug 4, 5:04 PM EDTRiver Flood WarningLMKJefferson, Scott25 hr
Aug 4, 5:18 PM EDTAreal Flood WarningLMKClark, Floyd, Harrison6 hr
Aug 4, 7:02 PM EDTAreal Flood WarningLMKJefferson, Scott, Washington3 hr

Nearby

Flash Flood Warnings in Indiana, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.